Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sun burnt on face, used a Equate brand of dry skin cream , causing swelling in face. Best medication?

I went skiing on Sunday (today is Tuesday) and I got sun burned on my face (possibly some wind burn). I looked like a raccoon. Well, I put the Equate brand of dry skin cream on my face to help with the itching yesterday. Today, my face became extremely swollen, mainly the inner corners of my eyes and nose bridge and a little underneath my right eye. These are areas that were not burned. I have taken two 50mg doses of Benadryl and its not helping. I have also applied Aloe and taken Tylenol . Should I be seeking medical attention?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
sorry to hear that !

Based on the information you have provided u have enough knowledge of sunburn, I guess so!

The description do seem to match with what you are describing, its seem 1st degree burn with excessive swelling.
try to answer the following question for yourself
1) are allergic to any other skin cream ?
2) did u had any sour food after having that issue?
3) are u having any trouble with vision?
4) is it to painfull ?
5) is swelling getting worst?
6) did benadryl did help little/ at all?

if answer to any 2 question above is yes YOU certainly needs to take medical attention.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor